On the method of $R$-functions and the method of integral equations in the solution of problems in mathematical physics
Differencialʹnye uravneniâ, Tome 27 (1991) no. 12, pp. 2147-2151
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_12_a16,
author = {V. P. Titsky},
title = {On the method of $R$-functions and the method of integral equations in the solution of problems in mathematical physics},
journal = {Differencialʹnye uravneni\^a},
pages = {2147--2151},
year = {1991},
volume = {27},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_12_a16/}
}
TY - JOUR AU - V. P. Titsky TI - On the method of $R$-functions and the method of integral equations in the solution of problems in mathematical physics JO - Differencialʹnye uravneniâ PY - 1991 SP - 2147 EP - 2151 VL - 27 IS - 12 UR - http://geodesic.mathdoc.fr/item/DE_1991_27_12_a16/ LA - ru ID - DE_1991_27_12_a16 ER -
%0 Journal Article %A V. P. Titsky %T On the method of $R$-functions and the method of integral equations in the solution of problems in mathematical physics %J Differencialʹnye uravneniâ %D 1991 %P 2147-2151 %V 27 %N 12 %U http://geodesic.mathdoc.fr/item/DE_1991_27_12_a16/ %G ru %F DE_1991_27_12_a16
V. P. Titsky. On the method of $R$-functions and the method of integral equations in the solution of problems in mathematical physics. Differencialʹnye uravneniâ, Tome 27 (1991) no. 12, pp. 2147-2151. http://geodesic.mathdoc.fr/item/DE_1991_27_12_a16/